# SDR ASAA2023090945008

- Difficulty date: September 9, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 27,399 hours, 8,581 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: LMDR4644
- Condition: Faulty
- Location: #1 Engine
- Part time: 52,487 hours, 18,081 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND #1 ENG SHORT TIME FAULTS 75-10451 AND 75-20451 THE VBV POSITION DISAGREE.  GROUNDED - YES. (RESOLVED ON W/O: 1968547 TASKCARD: N/R-00002 ) INITIAL EVALUATION PERFORMED EEC BITE PROCEDURE REF FIM 73-00 TASK 801. BITE TEST REVEALED THE FOLLOWING 15 FAULTS UNDER RECENT FAULTS: SHORT TIME FAULTS 73-10011, 73-10321, 75-10371, 75-10421, 75-10571, 73-10621, 73-11271, 73-21281, 73-10341, 75-20451, LONG TIME FAULTS 73-10041, 75-10391, 77-11181, AND ECONOMIC FAULTS 75-10291, 75-10521. PER FIM 73-21 TASK 807, # 1 EEC HAS AN INTERNAL FAULT. REMOVED AND REPLACED # 1 EEC REF AMM 73-21-60/401. OPS CHECK OK, GROUND VERIFICATION SUCCESSFUL. THIS CLEARS PLT, SEAMC TODD NOTIFIED.
